Madhusudan Manjunath
Madhusudan Manjunath
Department of Mathematics, Indian Institute of Technology Bombay
Verified email at - Homepage
Cited by
Cited by
Approximate counting of cycles in streams
M Manjunath, K Mehlhorn, K Panagiotou, H Sun
Algorithms–ESA 2011: 19th Annual European Symposium, Saarbrücken, Germany …, 2011
Riemann-Roch for Sub-Lattices of the Root Lattice
O Amini, M Manjunath
arXiv preprint arXiv:1007.2454, 2010
Monomials, binomials and Riemann–Roch
M Manjunath, B Sturmfels
Journal of Algebraic Combinatorics 37, 737-756, 2013
Minimal free resolutions of the 𝐺-parking function ideal and the toppling ideal
M Manjunath, FO Schreyer, J Wilmes
Transactions of the American Mathematical Society 367 (4), 2853-2874, 2015
Embeddings and immersions of tropical curves
D Cartwright, A Dudzik, M Manjunath, Y Yao
Collectanea mathematica 67, 1-19, 2016
Smoothing of limit linear series of rank one on saturated metrized complexes of algebraic curves
Y Luo, M Manjunath
Canadian Journal of Mathematics 70 (3), 628-682, 2018
The rank of a divisor on a finite graph: geometry and computation
M Manjunath
arXiv preprint arXiv:1111.7251, 2011
The solution path of the slab support vector machine
M Eigensatz, J Giesen, M Manjunath
The 20th Canadian conference on computational geometry, Mcgill University …, 2008
Smoothing of limit linear series of rank one on saturated metrized complexes of algebraic curves
Y Luo, M Manjunath
arXiv preprint arXiv:1411.2325, 2014
The Laplacian lattice of a graph under a simplicial distance function
M Manjunath
European Journal of Combinatorics 34 (6), 1051-1070, 2013
Poincar\'e Series of Divisors on Graphs and Chains of Loops
M Manjunath
arXiv preprint arXiv:2011.11910, 2020
Applications of dimensionality reduction and exponential sums to graph automorphism
M Manjunath, V Sharma
Theoretical computer science 412 (29), 3639-3649, 2011
Study on anatomical variations in fissures of lung by CT scan
M Manjunath, MV Sharma, K Janso, PK John, N Anupama, DS Harsha
Indian Journal of Radiology and Imaging 31 (04), 797-804, 2021
Commutative algebra of generalised Frobenius numbers
M Manjunath, B Smith
Algebraic Combinatorics 2 (1), 149-171, 2019
Explicit deformation of lattice ideals via chip-firing games on directed graphs
S Backman, M Manjunath
Journal of Algebraic Combinatorics 42 (4), 1097-1110, 2015
Minimal free resolutions of the G-parking function ideal and the toppling ideal, 2012
M Manjunath, FO Schreyer, J Wilmes
Preprint available at, 0
Brill–Noether existence on graphs via -divisors, polytopes and lattices
M Manjunath
Selecta Mathematica 28 (2), 35, 2022
A study on anatomical variations in the tracheobronchial division by CT scan
M Manjunath, J Kollanur, PK John
Pulmon 22 (3), 224-228, 2020
Syzygies over the polytope semiring
M Manjunath
Journal of the London Mathematical Society 96 (2), 482-500, 2017
Riemann-Roch theory for sublattices of the root lattice An, graph automorphisms and counting cycles in graphs
M Manjunath
The system can't perform the operation now. Try again later.
Articles 1–20